# SDR MYWA120009

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- Aircraft time: 4,289 hours, 1,657 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FWD CAB ZONE OVERHEAT ILLUMINATES ON RECAL FAULT CODE 216 22400.  REFERENCE FIM 21-62 TASK 834 AND 21-62 TASK 801.  FAULT FOUND TO BE INTERMITTENT.  ACFT OK FOR CONTINUED SERVICE.
